Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Bleeding daily after stopping birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions

Doctor :   HI
User :   hi i have been of the pill since feb not had a period proper one but bleeding daily a little whats wrong ???
User :   its always a little in me pants
Doctor :   ok
Doctor :   Are you using combination pils
Doctor :*pills
User :   no
User :   came off the pill in feb
User :   and was not that when was on it
Doctor :   ok
Doctor :   so you quit taking pills from februray right
User :   yea
Doctor :   ok
User :   bleeding daily but only a wipe worth but not had period at all
User :   as in a heavy bleed ...its daily and small amounts
Doctor :   It should be better to have a physical examinatyion by a gynecologist
Doctor :   Because usually normal cycles will resume within 2 -3 months after quiiting the pills
Doctor :   *quitting

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor